# SDR SWAA2025123156230

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N8789Q
- Make and model: Boeing 737-8
- Aircraft serial: 67776
- Aircraft time: 10,091 hours, 5,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED THE AFT FLASHLIGHT BATTERY IAW AMM 25-64-00.
